The exponent for the mean square displacement of self-avoiding random walk on the Sierpinski gasket

Tetsuya Hattori, Shigeo Kusuoka

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

The authors rigorously prove that the exponent for the mean square displacement of self-avoiding random walk on the Sierpinski gasket is {Mathematical expression}

Original languageEnglish
Pages (from-to)273-284
Number of pages12
JournalProbability Theory and Related Fields
Volume93
Issue number3
DOIs
Publication statusPublished - 1992 Sep
Externally publishedYes

    Fingerprint

Keywords

  • Mathematics Subject Classifications: 60K35, 82A99

ASJC Scopus subject areas

  • Statistics and Probability
  • Analysis
  • Mathematics(all)

Cite this